Alert archive / Kentucky / Tornado Warnings in 2010

Tornado Warning 16, NWS Jackson, KY

October 26, 2010Pulaski County, Wayne County, Kentucky

NWS Jackson, KY issued this tornado warning at Oct 26, 2010, 2:43 PM EDT for Pulaski County, Wayne County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 2:43 PM EDT (18:43 UTC)
Expired
Oct 26, 2010, 3:15 PM EDT
In force
32 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon

Counties Pulaski County, KY, Wayne County, KY

The radar

The Louisville radar (KLVX), 147 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr
Oct 26, 1:36 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 324 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 403 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
324 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
796 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
403 m²/s²
0-3 km storm-relative helicity
486 m²/s²
Significant tornado parameter
0.8
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WFUS53 KJKL 261843
TORJKL
KYC199-231-261915-
/O.NEW.KJKL.TO.W.0016.101026T1843Z-101026T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
243 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
  NORTHERN WAYNE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 315 PM EDT

* AT 241 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR CABELL...OR 10 MILES WEST OF MONTICELLO...
  AND MOVING NORTHEAST AT 65 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MONTICELLO...SOMERSET...STEUBENVILLE...MILL SPRINGS...BETSEY...
  NAOMI...FAUBUSH...FRAZER...TRIMBLE...KIDDER...NANCY...POINTER...
  PULASKI COUNTY PARK...QUINTON...BRONSTON...GENERAL BURNSIDE S.P....
  BURNSIDE...TATEVILLE...HOGUE AND SOMERSET PULASKI AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TO REPORT TORNADOS...LARGE HAIL OR FLOODING TO THE NATIONAL WEATHER
SERVICE...CALL TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3693 8497 3695 8495 3695 8492 3700 8486
      3704 8491 3719 8468 3694 8446 3678 8498
      3688 8505
TIME...MOT...LOC 1844Z 242DEG 56KT 3689 8498

$$
2 follow-up statements
555 
WWUS53 KJKL 261859
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
259 PM EDT TUE OCT 26 2010

KYC199-231-261915-
/O.CON.KJKL.TO.W.0016.000000T0000Z-101026T1915Z/
PULASKI KY-WAYNE KY-
259 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN WAYNE AND
CENTRAL PULASKI COUNTIES UNTIL 315 PM EDT...

AT 256 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR FRAZER...OR 11 MILES NORTHEAST OF
MONTICELLO...MOVING NORTHEAST AT 65 MPH.

LOCATIONS IMPACTED INCLUDE...
  SOMERSET...PULASKI COUNTY PARK...QUINTON...BRONSTON...GENERAL
  BURNSIDE S.P....BURNSIDE...TATEVILLE...SOMERSET PULASKI AIRPORT...
  SLOANS VALLEY...ELIHU AND FERGUSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3690 8463 3698 8481 3710 8476 3719 8468
      3694 8446
TIME...MOT...LOC 1859Z 242DEG 56KT 3699 8470

$$

ABE
811 
WWUS53 KJKL 261912
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
312 PM EDT TUE OCT 26 2010

KYC199-231-261922-
/O.EXP.KJKL.TO.W.0016.000000T0000Z-101026T1915Z/
PULASKI KY-WAYNE KY-
312 PM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR NORTHEASTERN WAYNE AND CENTRAL PULASKI
COUNTIES WILL EXPIRE AT 315 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3690 8463 3698 8481 3710 8476 3719 8468
      3694 8446
TIME...MOT...LOC 1912Z 242DEG 56KT 3708 8447

$$

ABE

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Oct 26, 2:30 PM EDT, 13 minutes earlier.

Area forecast discussion, Oct 26, 2:30 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
230 PM EDT TUE OCT 26 2010

.SHORT TERM...UPDATED

MESOSCALE UPDATE...

UPDATED THE ZONES TO ADD THE REST OF OUR COUNTIES TO THE NEW TORNADO
WATCH. HAVE ADJUSTED THE TIMING OF THE SQUALL LINE AND A RESURGENCE
OF POPS WITH THE FRONT LATER TONIGHT IN THE HOURLY GRIDS. LATEST MESO
ANALYSIS CHARTS FROM SPC INDICATE THAT HIGHER CAPE...AND
INSTABILITY...IS BUILDING NORTH INTO FAR SOUTHEAST KENTUCKY AHEAD OF
THE SQUALL LINE. HELICITY REMAINS HIGH THROUGH MOST OF THE CWA WITH A
VERY IMPRESSIVE WIND FIELD FROM THE SFC UP TO 500 MB. AS A RESULT...A
TORNADO WATCH WAS HOISTED OVER THE REMAINDER OF THE CWA AND REPLACED
THE EARLIER ONE OVER OUR WESTERN COUNTIES. PLAN ON CLEARING THE WATCH
FROM WEST TO EAST LATER THIS AFTERNOON AND EVENING AS THREAT
DIMINISHES BEHIND THE BOUNDARY. AHEAD OF THIS...THE WIND THREAT
REMAINS EXTREME WITH GUSTS UP TO 50 MPH MAKING IT TO THE SFC OUT
AHEAD OF THE LINE AND SOME EVEN HIGHER GUSTS REPORTED OVER THE
HIGHER TERRAIN OF THE FAR EAST. IN ADDITION TO TRACKING THE HIGHEST
STORM THREATS HOURLY THROUGH THE WX GRIDS...HAVE UPDATED HIGH
TEMPERATURES AND WINDS FOR THE REMAINDER OF THE AFTERNOON WITH THIS
UPDATE...AS WELL.

THE PREVIOUS SHORT TERM FORECAST DISCUSSION FOLLOWS...

/TODAY THROUGH THURSDAY/

THE MODELS ARE IN PRETTY GOOD AGREEMENT WITH THE TIMING OF THIS NEXT
VERY POTENT SYSTEM WHICH WILL BE MOVING INTO THE AREA. THE MODELS
CONTINUE TO INDICATE VERY STRONG SHEAR AND VERY STRONG WINDS ALOFT
WITH THE SYSTEM AS IT MOVES INTO THE AREA. A 50 TO 60 KNOT LOW LEVEL
JET...OUT AHEAD OF THE APPROACHING SYSTEM...WILL BE MOVING ACROSS
THE AREA TODAY. THIS WILL RESULT IN ADVISORY LEVEL WINDS ACROSS THE
AREA. MY CURRENT THINKING IS THAT THERE IS A POTENTIAL FOR WARNING
LEVEL WINDS...HOWEVER THIS WILL BE ASSOCIATED WITH THE SQUALL LINE AS
IT MOVES ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
CURRENT THINKING IS TO ISSUE EITHER SEVERE THUNDERSTORM WARNING AS
NEEDED OR A SHORT DURATION WIND WARNING THAT WILL BE TIMED WITH THE
PASSING OF THE SQUALL LINE AND FRONT. SPC IS INDICATING A MODERATE
RISK OF SEVERE WEATHER JUST TO THE WEST OF THE AREA EXTENDING FROM
CENTRAL KENTUCKY UP INTO SOUTHWEST OHIO. EASTERN KENTUCKY IS IN A
SLIGHT RISK FROM THE STORM PREDICTION CENTER. I AM IN AGREEMENT WITH
THAT THINKING...HOWEVER WE WILL NEED TO KEEP A CLOSE EYE ON THINGS
BECAUSE OF THE CRAZY SHEAR WHICH WILL BE ASSOCIATED WITH THIS SYSTEM.
THE ELEMENT THAT IS LACKING SOMEWHAT IS INSTABILITY. WITH THE VERY
STRONG SHEAR...WILL NEED TO BE WATCHFUL FOR TORNADO DEVELOPMENT.
BECAUSE THIS SYSTEM WILL BE MOVING FAIRLY RAPIDLY THROUGH THE
AREA...AM NOT LOOKING FOR ANY HYDRO PROBLEMS. THE FRONT WILL BE
THROUGH THE AREA BY TOMORROW MORNING AND ANY RESIDUAL SHOWER WILL BE
ENDING SHORTLY THEREAFTER.

.LONG TERM.../THURSDAY NIGHT THROUGH MONDAY/

MADE SOME WHOLESALE CHANGES TO DAY 7 OF THE FORECAST. THE LATEST
RUNS OF THE GFS AND ECMWF WERE BOTH VERY DIFFERENT WITH THEIR
HANDLING OF THE SYNOPTIC FEATURES AND ASSOCIATED QPF FORECAST FOR
DAY 7 THAN THE PREVIOUS FORECAST. WENT INTO THE GRIDS AND ADJUST THE
CLOUD COVER...QPF...POP...AND WEATHER GRIDS TO ACCOUNT FOR THE
LATEST MODEL DATA. IT LOOKS LIKE A SLUGGISH FRONTAL BOUNDARY MIGHT
DRIFT ACROSS THE AREA AT THE BEGINNING OF NEXT WEEK...BRINGING A
DECENT CHANCE OF RAIN TO EASTERN KENTUCKY. WENT WITH 20-30 PERCENT
CHANCE OF RAIN DUE TO THE UNCERTAINTY INVOLVED IN FORECASTING SO FAR
IN THE FUTURE. A FEW ADJUSTMENTS WERE ALSO MADE TO THE WINDS AND
TEMPS...BUT NOTHING DRASTIC WAS REQUIRED. OVERALL IT LOOKS LIKE
THERE COULD BE A HIGHER CHANCE OF RAIN EARLY NEXT WEEK THAN
PREVIOUSLY FORECAST.

&&

.AVIATION.../18Z TO 18Z/

FLIGHT CONDITIONS DURING THE TAF PERIOD WILL FOR THE MOST PART BE
VFR. THE CONCERN IS WITH A STRONG COLD FRONT AND THE ASSOCIATED
SQUALL LINE APPROACHING THE FORECAST AREA AND SHOULD AFFECT THE SME
TAF SITE FIRST BY 18Z AND EVENTUALLY MOVE THROUGH JKL BY 22Z.
CONDITIONS WILL DETERIORATE QUICKLY WITH IFR CONDITIONS EXPECTED AT
THE SITES WHEN THE LINE APPROACHES AND SHOULD HAVE A 2 HOUR
DURATION AT EACH SITE BEFORE RETURNING TO VFR CONDITIONS BUT SCATTERED
SHOWERS SHOULD REMAIN ACROSS THE AREA UNTIL AT LEAST 06Z. THE OTHER
CONCERN WILL BE WINDS WITH WINDS OUT AHEAD OF THE LINE GUSTING TO 45
MPH OUT OF THE SOUTHWEST AND SEVERE WINDS WITH THE THUNDERSTORMS OF
60 MPH OR MORE. WINDS WILL DECREASE QUICKLY AFTER PASSAGE WITH
SOUTHWEST WINDS AT 10 MPH AFTER 00Z.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>120.

&&

MESOSCALE UPDATE...GREIF
SHORT TERM...JJ/GREIF
LONG TERM....AR
AVIATION...SHALLENBERGER
Hazardous weather outlook, Oct 26, 9:10 AM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON KY
910 AM EDT TUE OCT 26 2010

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-271615-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
910 AM EDT TUE OCT 26 2010

...THE THREAT FOR SEVERE THUNDERSTORMS HAS INCREASED FOR THIS
AFTERNOON...

...WIND ADVISORY IN EFFECT FROM 10 AM UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS AND STRONG GUSTY WINDS ARE EXPECTED TO IMPACT
THE OUTLOOK AREA TODAY INTO THIS EVENING AS A POTENT COLD FRONT
PASSES ACROSS THE REGION.

SOUTH WINDS WILL INCREASE AHEAD OF THE FRONT THIS MORNING SUSTAINED
AT 20 TO 30 MPH WITH GUSTS UP TO 45 MPH LIKELY THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS.

THE WINDS WILL SWITCH TO THE NORTHWEST AND DIMINISH QUICKLY BEHIND
THE FRONT TONIGHT.

A SEVERE WEATHER OUTBREAK APPEARS LIKELY AS WELL ACROSS EAST KENTUCKY
AS THE FRONT AND ITS SQUALL LINE ENTERS THE AREA DURING PEAK
HEATING THIS AFTERNOON. DAMAGING THUNDERSTORM WIND GUSTS WILL BE A
SIGNIFICANT THREAT WITH SPEEDS UP TO 70 MPH POSSIBLE LATER TODAY.
ADDITIONALLY...A FEW SHORT DURATION TORNADOES WILL BE POSSIBLE ALONG
AND JUST AHEAD OF THE SQUALL LINE.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA
FOR FURTHER DETAILS OR UPDATES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO BE VIGILANT AND CALL IN ANY REPORTS OF HIGH
WINDS...WIND DAMAGE...INCLUDING BLOWN DOWN TREES AND LARGE LIMBS...AS
WELL AS FUNNEL CLOUDS AND TORNADO SITINGS.

JJ/GREIF

In the hours before

Local storm report, Oct 26, 12:46 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
1246 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     NON-TSTM WND DMG KEAVY                   37.00N 84.17W
10/26/2010                   LAUREL             KY   TRAINED SPOTTER

            SEVERAL LARGE LIMBS BLOWN DOWN ON HIGHWAY 363.

&&

GREIF
Local storm report, Oct 26, 2:09 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
209 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     NON-TSTM WND DMG 2 E KIMPER              37.50N 82.31W
10/26/2010                   PIKE               KY   EMERGENCY MNGR

            TREE DOWN BLOCKING ONE LANE OF TRAFFIC.

&&

TBREWER
Local storm report, Oct 26, 2:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
234 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     NON-TSTM WND DMG CUMBERLAND              36.98N 82.99W
10/26/2010                   HARLAN             KY   EMERGENCY MNGR

            ROOF BLOWN OFF OF HOUSE.

&&

TBREWER

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 1:31 PM EDTSevere Thunderstorm WarningJKLFleming44 min
Oct 26, 1:57 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery, Rowan48 min
Oct 26, 2:29 PM EDTSevere Thunderstorm WarningJKLPulaski, Wayne31 min
Oct 26, 2:45 PM EDTSevere Thunderstorm WarningJKLRowan30 min
Oct 26, 3:07 PM EDTSevere Thunderstorm WarningJKLLaurel, Pulaski, Rockcastle23 min
Oct 26, 3:13 PM EDTSevere Thunderstorm WarningJKLMcCreary, Wayne32 min
Oct 26, 3:26 PM EDTSevere Thunderstorm WarningJKLClay, Jackson, Laurel, Owsley, Rockcastle34 min
Oct 26, 3:29 PM EDTTornado WarningJKLClay, Jackson, Laurel31 min
Oct 26, 3:33 PM EDTSevere Thunderstorm WarningJKLElliott, Johnson, Morgan27 min
Oct 26, 3:46 PM EDTSevere Thunderstorm WarningJKLLaurel, McCreary, Wayne, Whitley29 min
Oct 26, 3:59 PM EDTSevere Thunderstorm WarningJKLBreathitt, Clay, Knott, Owsley, Perry31 min
Oct 26, 4:15 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Laurel, Whitley30 min
Oct 26, 4:38 PM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Johnson, Magoffin, Martin52 min
Oct 26, 4:42 PM EDTSevere Thunderstorm WarningJKLClay, Knox, Leslie, Perry33 min
Oct 26, 4:53 PM EDTTornado WarningJKLClay, Leslie16 min

Nearby

Tornado Warnings in Kentucky, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.